Does anyone suffer from electric pain through their head?

I am being driven into the ground with my flare ups but there is one that is particularly insiduous. It emanates from my spin and goes up into my head. It's a stinging, electrical type pain and it spreads out all over my scalp. It feels so sore to touch-even the muscles around my eyebrows are so sore. I have had this before I started taking drugs (I'm on the max dose of pregabalin, 600 mg/day) but am now wondering if the drug's making things worse. If there are others on different meds and experiencing this then maybe it's just my fibro and pregabalin's not working for me. It would be good to know as I'm on a personal mission to try and sort this debilitating health mess out. Many thanks, Paula

3 Replies

oldestnewest
  • hi there,

    i get exactly the same and on the same drug but prior to this drug was getting it every where what ever i touched etc. i had severe tingling in both my hands and the pain and my neck was not so nice. ohhh and so much more too .

    I take other meds too and pain relief

    I get twangs down either side of my back that goes into my head and is not nice i have to admit and burns,

    I get down centre of spine too .. i feel like my whole body is concrete am carrying?

    i can go to turn a switch on and my arm fels like it goes out of place and that shoots to my head too its quite nasty but i so do not think it is the lyrica i am nearing the maximum of Lyrica and i have said to Dr what do we do after this ?? she tried giving me some story i cannot remember but i was offered by pain management trying to inject in the cervical spine and hope it radiates to the shoulders too ..

    i get sciatica in both bum cheeks and in my hubbys car which is pretty low it sets it off and i wanna hit through roof lol . i get down my legs i walk so slow and so hesitant and about picking up speed . my legs go and cannot feel a thing have the time or it is pain.

    So i do not blame the lyrica as i believe (my opinion) that it helps!! i think it is cos at maximum now our bodies are not so good with it now and like anything it has been a good help (my magic pill) it has helped me manage things comfortably for a while but now things are getting too much my hands my feet ( i have BHMS/Eds) so a bit of alsorts really going on . i feeel i possibly got Oesteoarthritis too and not been tested

    i feel riddled what ever it is and i know that OA is a complication of this condition. xxxxxxxxxxxxxxxxxxxxxxxxxxxxxxxxxxxxxxxxxxxxxx

  • Yes I get this too, all over my body. I am convinced sometimes that even my hair and eyelashes hurt! The pains are erratic, always there and then suddenly the stinging tingling shock-like pains start. I don't think for me it's my meds because I have gone from taking dozens last year to only Co-codamol and Methocarbamol, so only pain relief.

    I put it all down to Fibromyalgia symptoms in my case. It will be interesting to see if other members think their meds affect these symptoms too.

    (((hug))) xxx

  • I don't think your medication is causing you worse shocks. I have been suffering now for years and my body has got worse over time. xx

You may also like...